default-icon
Diarrhoea
I m 16 and I was taking paknet c gel for acne on nose and it cause diarrhoea to me pls suggest any remedy any tip to stop diarrhoea
142 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Pramod P. Ghiya
General Physician 29 yrs exp Pune
Clindamycin gel can cause diarrhoea, blood in stool, abdominal pain. Get a stool routine and occult blood examination done and contact with the reports. Good that you discontinued it's application.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Saurabh Gupta
General Physician 3 yrs exp Mathura
It's a topical medicine it doesn't cause diarrhoea as side effects. You have diarrhea because of some other reason, consult again or with your physician for treatment of diarrhea according to findings/ symptoms you have.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.